FLURAPID C 10 capsules

Fortex

Sale price £21.75 Regular price £30.00

Tax included. Shipping calculated at checkout.

FLURAPID C is a non-prescription medicine for quick relief of flu and cold symptoms.

Contains paracetamol, Vitamin C and anti-allergic ingredient - chlorophenamine maleate.

Paracetamol - anti-inflammatory and antipyretic action. It also has an analgesic effect.

Vitamin C - strengthens the immune system.

Chlorphenamine maleate - antiallergic action, reduces swelling of the nasal mucosa. Stops colds and makes breathing easier. Suppresses cough.

FLURAPID C Suitable for:

- diseases of the upper respiratory tract

- stuffy nose

- dry cough

- high body temperature

- headache and pain in the limbs

The product is suitable for adults and children over 12 years.

FLURAPID C Composition:

In 1 capsule: paracetamol 200 mg, Vitamin C (Ascorbic acid) 150 mg, Caffeine 25 mg, Chlorphenamine maleate 2.5 mg and excipients - lactose monohydrate and others.

FLURAPID C Dosage:

It is recommended to take 2 capsules 3 times a day. After reducing the symptoms, 1 capsule can be taken 3 times a day.

Read the package leaflet before use.